MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Model Number 133MX-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: the following is a list of potential adverse events that may occur with breast implant surgery.The risks include: implant deflation/leakage, additional surgery, capsular contracture, infection, toxic shock syndrome, necrosis, hematoma, seroma, extrusion, breast pain, changes in nipple sensation, changes in breast sensation, dissatisfaction with cosmetic results (wrinkling, folding, displacement, asymmetry, palpability, visibility, ptosis, sloshing), calcific deposits, irritation/inflammation, delayed wound healing, hypertrophic scarring, breast tissue atrophy/chest wall deformity, difficulty/inability in breast feeding, and inability to adequately visualize breast lesions with mammography.In addition to these potential adverse events, there have been concerns with certain systemic diseases.Deflation - patients should be advised that the tissue expanders may deflate, and require replacement surgery.Deflation occurs when saline leaks through a damaged injection site or a damaged tissue expander envelope.
 
Event or Problem Description
Healthcare professional reported "the device was placed, began filling it at the time of mastectomy and noticed it was already leaking." surgery was completed with a backup device.
 
Additional Manufacturer Narrative
Device evaluation: leak test was performed which identified no leakage on device.A microscopic analysis was performed which identify intact and functional.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.No were observed openings on the device or issues related with the complaint (broken device).
 
Event or Problem Description

Brand Name
STYLE 133MX TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key6936191
Report Number9617229-2017-03397
Device Sequence Number718355
Product Code LCJ
UDI-Device Identifier10888628004481
UDI-Public(01)10888628004481(10)3042119(11)170406(17)210306
Combination Product (Y/N)N
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model Number133MX-13-T
Device Catalogue Number133MX-13-T
Device Lot Number3042119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;